Certain classes of locally convex topological spaces. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1967), pp. 26-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_6_a3,
author = {Yu. I. Gribanov},
title = {Certain classes of locally convex topological {spaces.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {26--38},
year = {1967},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_6_a3/}
}
Yu. I. Gribanov. Certain classes of locally convex topological spaces. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1967), pp. 26-38. http://geodesic.mathdoc.fr/item/IVM_1967_6_a3/